- -

A Caristi fixed point theorem for complete quasi-metric spaces by using mw-distances

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Caristi fixed point theorem for complete quasi-metric spaces by using mw-distances

Show full item record

Alegre Gil, MC.; Marín Molina, J. (01-0). A Caristi fixed point theorem for complete quasi-metric spaces by using mw-distances. Fixed Point Theory. 19(1):25-32. https://doi.org/10.24193/fpt-ro.2018.1.03

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/138359

Files in this item

Item Metadata

Title: A Caristi fixed point theorem for complete quasi-metric spaces by using mw-distances
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2022-02-01
Abstract:
[EN] In this paper we give a quasi-metric version of Caristi's fixed point theorem by using mw-distances. Our theorem generalizes a recent result obtained by Karapinar and Romaguera in [7]
Subjects: Fixed point , W-distance , Mw-distance , Quasi-metric , Complete quasimetric space , Caristi's fixed point theorem
Copyrigths: Reserva de todos los derechos
Source:
Fixed Point Theory. (issn: 1583-5022 )
DOI: 10.24193/fpt-ro.2018.1.03
Publisher:
Babes-Bolyai University
Publisher version: https://doi.org/10.24193/fpt-ro.2018.1.03
Thanks:
The authors thank the support of the Ministry of Economy and Competitiveness of Spain, Grants MTM2012-37894-C02-01 and MTM2015-64373-P (MINECO, FEDER,UE).
Type: Artículo

This item appears in the following Collection(s)

Show full item record